# SDR UPS00233704

- Difficulty date: September 7, 2000
- Submitted: September 8, 2000
- Operation: Air carrier
- Aircraft: N947UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19722
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Galley
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:P/F, EMERGENCY EXIT LIGHT AT GALLEY CEILING AFT INOP.  REMOVED AND REPLACED BATTERY PACK.  OPS CK NORMAL.
